# SDR USAA2012110500008

- Difficulty date: October 8, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN STABILIZER STRAP AT BS 325, RBL 37.  REPLACED STABILIZER STRAP AT BS 325, RBL 37 IAW B767 SRM 53-10-51-2R-1, FIG 201 & 51-40-02-0G PAR 4.
